# SDR CALA2019090201488

- Difficulty date: September 1, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 75,209 hours, 18,098 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 69785762
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO SPEEDBRAKE CAUTION MESSAGE ACCORDING TO THE CREW, AUTO SPEEDBRAKE OVHD ANNUNCIATOR WAS ILLUMINATED FOR THE DURATION OF THE FLIGHT; ANNUNCIATOR IS NOT CURRENTLY ILLUMINATED.  AUTO SPEEDBRAKES WERE DISARMED FOR LANDING WITH THE SPEEDBRAKE LEVER IN THE DOWN POSITION, HOWEVER SPEEDBRAKES DID EVIDENTLY DEPLOY. FOUND SAC AUTOSTOW FAULT AND SPEED BRAKES DO NOT ARM LIGHTS ILLUMINATED. T/S IRW FIM 27-62-01-700-801C2. SUSPECTED SAC TO BE AT FAULT. R&R SAC IRW AMM 27-62-00. OPS CHECKS GOOD. NO FAULTS NOTED ON SAC. AUTOSTOW GROUND TEST PERFORMED IRW AMM 27-62-00-700-801C3. NO FAULTS NOTED, OPS CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1080870  SN OFF 0081 CONTROLLER, AUT  OFF 75-2762-9-9002 0081 ON 75-2762-9-9002 0093.
